# SDR FDEA201103160992

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH DENT AT BS 1460 TO BS 1480, BETWEEN STR 21 TO STR 22L. DENTED SKIN REPAIRED IAW EA F-5330-135882 (LT FUSELAGE SKIN, BS 1460, S-21L - S- 22L, DENT REPAIR).  REPAIR IS CLASSIFIED AS MAJOR.
